Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological concordances


Author: Erik Kjaer Pedersen
Journal: Bull. Amer. Math. Soc. 80 (1974), 658-660
MSC (1970): Primary 57A15, 57A35
DOI: https://doi.org/10.1090/S0002-9904-1974-13533-0
MathSciNet review: 0339187
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. A. Armstrong, Collars and concordances of topological manifolds, Comment. Math. Helv. 45 (1970), 119-128. MR 42 #1128. MR 266221
  • 2. R. D. Edwards and R. C. Kirby, Deformations of spaces of imbeddings, Ann. of Math. (2) 93 (1971), 63-88. MR 44 #1032. MR 283802
  • 3. J. F. P. Hudson, Piecewise linear embeddings, Ann. of Math. (2) 85 (1967), 1-31. MR 35 #6149. MR 215308
  • 4. J. A. Lees, Immersions and surgeries on topological manifolds, Bull. Amer. Math. Soc. 75 (1969), 529-534. MR 39 #959. MR 239602
  • 5. C. Morlet, Mimeographed notes, Cours Pecot (1969).
  • 6. E. K. Pedersen, Thesis, The University of Chicago, Chicago, Ill., 1974.
  • 7. E. K. Pedersen, Topological concordances, Aarhus University, 1974 (preprint). MR 339187

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A15, 57A35

Retrieve articles in all journals with MSC (1970): 57A15, 57A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13533-0

American Mathematical Society